# SDR ASAA1159533

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 12,534 hours, 4,061 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL 55 MINUTES AFTER TAKEOFF.  CAPTAIN'S MAP DISPLAY SHOWED VTK AND MAP FAULTS. FMC LOST FMC MENU ITEM BOTH SIDES.  USED QRH TO RESTORE SINGLE FMC OPERATION BY SELECTING FMC SELECT SW TO BOTH ON RIGHT.  DUAL FMC OPS WAS NOT RESTORED.  CONTINUED FLIGHT WITH SINGLE FMC.  LT FMC ONLY SAW ADIRS RT CDU LT VOR RT MMR LT & RT & FMC RT FAULTS ON LEGS 1 & 2.  PULLED & RESET LT FMC C/B'S.  OPS CHECK LT FMC GOOD.  REF FIM 34 61/T801 & MM 34 61 00.  NO HISTORY 60 DAYS.  VERIFICATION CHECK GOOD.
